Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 72, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 18, 2019, 7:32 PM CDT for Blount County, St. Clair County, Alabama. It was in force for 57 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2019, 7:32 PM CDT (00:32 UTC)
- Expired
- Apr 18, 2019, 8:29 PM CDT
- In force
- 57 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Blount County, AL, St. Clair County, AL
The radar
The Birmingham radar (KBMX), 76 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 7:40 PM CDT | TSTM WND DMG | 2 Se Arkadelphia, AL | SEVERAL TREES DOWN ON ARKADELPHIA RD IN HAYDEN, AL. |
| Apr 18, 7:51 PM CDT | TSTM WND DMG | 1 Nnw Hayden, AL | TREE DOWN ALONG RANGER LANE NORTH OF HAYDEN, AL. |
| Apr 18, 7:54 PM CDT | TSTM WND DMG | 1 S Wattsville, AL | TREE ON HOUSE ALONG HWY 231 NEAR COAL CITY, AL. |
| Apr 18, 7:58 PM CDT | TSTM WND DMG | Wattsville, AL | *** 1 FATAL *** ONE PERSON WAS KILLED AS A TREE LANDED ON A HOME ALONG US HIGHWAY 231. |
| Apr 18, 7:59 PM CDT | TSTM WND DMG | Riverside, AL | TREE ACROSS DEPOT RD IN RIVERSIDE, AL. |
| Apr 18, 8:00 PM CDT | TSTM WND DMG | Pell City, AL | TREES BLOWN DOWN. ONE TREE LANDED ON HOME AND PEOPLE ARE TRAPPED. |
| Apr 18, 8:05 PM CDT | TSTM WND DMG | 2 W Cleveland, AL | TREE DOWN ALONG SWANN BRIDGE RD IN CLEVELAND, AL. |
| Apr 18, 8:07 PM CDT | TSTM WND DMG | 1 E Holly Springs, AL | TREE DOWN ALONG COUNTY HWY 27 IN SPRINGVILLE, AL. |
| Apr 18, 8:10 PM CDT | TSTM WND DMG | 2 Ese Oneonta, AL | TREE DOWN ALONG US HWY 231 IN ONEONTA, AL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 3:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1464 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
700
WUUS54 KBMX 190032
SVRBMX
ALC009-115-190145-
/O.NEW.KBMX.SV.W.0072.190419T0032Z-190419T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
732 PM CDT THU APR 18 2019
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Blount County in central Alabama...
St. Clair County in central Alabama...
* Until 845 PM CDT.
* At 732 PM CDT, severe thunderstorms were located along a line
extending from near Smith Dam to Pinson to near Mount Laurel,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Pell City, Leeds, Moody, Rainbow City, Oneonta, Springville,
Odenville, Blountsville, Cleveland, Dallas, Lincoln, Margaret,
Argo, Warrior, Ashville, Ragland, Locust Fork, Ohatchee, Steele and
Altoona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1100 PM CDT for central and
east central Alabama.
LAT...LON 3410 8630 3394 8637 3398 8619 3386 8606
3377 8604 3367 8615 3369 8620 3354 8619
3340 8638 3350 8638 3350 8648 3356 8655
3377 8654 3377 8665 3384 8676 3382 8695
3385 8696 3392 8692 3397 8677 3426 8649
TIME...MOT...LOC 0032Z 242DEG 46KT 3394 8702 3367 8668 3338 8660
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM5 follow-up statements
764
WWUS54 KBMX 190044 RRB
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
744 PM CDT THU APR 18 2019
ALC009-115-190145-
/O.CON.KBMX.SV.W.0072.000000T0000Z-190419T0145Z/
Blount AL-St. Clair AL-
744 PM CDT THU APR 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR BLOUNT AND ST. CLAIR COUNTIES...
At 744 PM CDT, severe thunderstorms were located along a line
extending from near Dodge City to near Argo to near Vandiver, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pell City, Leeds, Moody, Rainbow City, Oneonta, Springville,
Odenville, Blountsville, Cleveland, Dallas, Lincoln, Margaret, Argo,
Warrior, Ashville, Ragland, Locust Fork, Ohatchee, Steele and
Altoona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1100 PM CDT for central and
east central Alabama.
LAT...LON 3410 8630 3394 8637 3398 8619 3386 8606
3377 8604 3367 8615 3369 8620 3354 8619
3340 8638 3350 8638 3350 8648 3356 8655
3377 8654 3377 8665 3384 8676 3382 8695
3385 8696 3392 8692 3397 8677 3426 8649
TIME...MOT...LOC 0044Z 242DEG 46KT 3401 8687 3374 8653 3345 8645
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM308
WWUS54 KBMX 190059
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
759 PM CDT THU APR 18 2019
ALC009-115-190145-
/O.CON.KBMX.SV.W.0072.000000T0000Z-190419T0145Z/
Blount AL-St. Clair AL-
759 PM CDT THU APR 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR BLOUNT AND ST. CLAIR COUNTIES...
At 759 PM CDT, severe thunderstorms were located along a line
extending from near Hanceville to near Ashville to Logan Martin Lake,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pell City, Moody, Rainbow City, Oneonta, Springville, Odenville,
Blountsville, Cleveland, Dallas, Lincoln, Margaret, Argo, Ashville,
Ragland, Locust Fork, Ohatchee, Steele, Altoona, Snead and Susan
Moore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1100 PM CDT for central and
east central Alabama.
LAT...LON 3350 8647 3379 8654 3392 8692 3393 8690
3397 8677 3426 8649 3410 8630 3394 8637
3398 8619 3386 8606 3377 8604 3367 8615
3369 8620 3354 8619 3340 8638 3350 8638
TIME...MOT...LOC 0059Z 242DEG 46KT 3409 8669 3382 8635 3353 8627
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM310
WWUS54 KBMX 190111
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
811 PM CDT THU APR 18 2019
ALC009-115-190145-
/O.CON.KBMX.SV.W.0072.000000T0000Z-190419T0145Z/
Blount AL-St. Clair AL-
811 PM CDT THU APR 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EASTERN BLOUNT AND NORTHEASTERN ST. CLAIR COUNTIES...
At 811 PM CDT, severe thunderstorms were located along a line
extending from near Brooksville to Ragland to near Logan Martin Lake,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rainbow City, Oneonta, Blountsville, Cleveland, Ashville, Ragland,
Ohatchee, Steele, Altoona, Snead, Susan Moore, Walnut Grove, Rosa,
McLarty, Strawberry, Brooksville, Neely Henry Lake, Logan Martin
Lake, Highland Lake and Whitney Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1100 PM CDT for central and
east central Alabama.
LAT...LON 3359 8619 3374 8631 3407 8667 3426 8649
3410 8630 3394 8637 3398 8619 3386 8606
3377 8604 3367 8615 3369 8620
TIME...MOT...LOC 0111Z 257DEG 45KT 3416 8654 3377 8616 3350 8622
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM919
WWUS54 KBMX 190121
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
821 PM CDT THU APR 18 2019
ALC009-115-190145-
/O.CON.KBMX.SV.W.0072.000000T0000Z-190419T0145Z/
Blount AL-St. Clair AL-
821 PM CDT THU APR 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHEASTERN BLOUNT AND NORTHEASTERN ST. CLAIR COUNTIES...
At 821 PM CDT, severe thunderstorms were located along a line
extending from near McLarty to Neely Henry Lake to near Talladega
Superspeedway, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rainbow City, Ashville, Ragland, Ohatchee, Steele, Altoona, Snead,
Susan Moore, Walnut Grove, McLarty, Strawberry, Brooksville, Neely
Henry Lake, Whitney Junction, Alabama International Dragway, Neely
Henry Dam, Horse Pens Forty, Camp Sumatanga and Hendrix.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1100 PM CDT for central and
east central Alabama.
LAT...LON 3367 8616 3374 8616 3414 8660 3426 8649
3410 8630 3394 8637 3398 8619 3386 8606
3377 8604 3367 8615
TIME...MOT...LOC 0121Z 242DEG 46KT 3421 8642 3382 8604 3355 8610
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM366
WWUS54 KBMX 190129
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
829 PM CDT THU APR 18 2019
ALC009-115-190139-
/O.CAN.KBMX.SV.W.0072.000000T0000Z-190419T0145Z/
Blount AL-St. Clair AL-
829 PM CDT THU APR 18 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BLOUNT AND
NORTHEASTERN ST. CLAIR COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for central and
east central Alabama.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern and east central Alabama.
LAT...LON 3367 8616 3374 8616 3414 8660 3426 8649
3410 8630 3394 8637 3398 8619 3386 8606
3377 8604 3367 8615
TIME...MOT...LOC 0128Z 242DEG 46KT 3426 8632 3387 8594 3360 8600
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:27 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 18, 6:27 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 627 PM CDT Thu Apr 18 2019 .UPDATE... For 00Z Aviation. && .DISCUSSION... As of 5 PM, a well-defined bow echo and MCV located in eastern MS will impact our western counties very soon. Radar velocities indicate the presence of a 70-80 kt rear-inflow jet capable of producing widespread damaging winds and short-lived tornadoes. This feature appears to be tracking generally along the I-59 corridor and may impact the Tuscaloosa and Birmingham areas within the next few hours. Storms are currently ahead of schedule with respect to short range model guidance, and slightly less instability may be realized near the northern end of the QLCS. However, due to strong pressure falls and upper-level dynamics, this well-organized activity will probably be maintained even with SBCAPE of 500 J/kg. Farther south, storms across far southeastern MS are a little less organized and are showing signs of slower forward movement. This may allow much higher dewpoints to advect northward tonight across East Alabama. The Enhanced Risk has been expanded northward to Interstate 20 in our eastern counties to account for this potential. Concern is growing for areas along and south of Interstate 85 from Montgomery to the AL/GA state line. This is where SBCAPE values have the best chance of reaching the 1000-1400 J/kg range before storms arrive. If this amount of instability is realized, effective storm relative helicity values of 400-500 m2/s2 will support a potential for strong tornadoes (EF2 intensity). 0-6 km shear vectors are supportive of a mixed mode of supercells and bowing line segments as the event unfolds overnight. Due to low confidence, we will refrain from messaging the potential for strong tornadoes in our products at this time and continue to monitor mesoscale trends. 87/Grantham && .AVIATION... 00Z TAF Discussion. Line of storms with strong winds is now at TCL and will affect BHM/EET before 01Z then will affect ASN/ANB before 03Z. TSRA will remain in the forecast through 08Z with SHRA persisting through around 10Z followed by VCSH at most terminals. Ceilings will become MVFR with the arrival of the convection this evening with most sites remaining IFR through 15Z Friday as the upper low moves across the area. Winds will remain out of the south/southwest 10-20 kt with gusts to 30 kt at times ahead and within the convective line. Winds will become west/northwest 10-20 kt overnight behind the line and into the morning hours on Friday. 05 && .FIRE WEATHER... Rain and storms will spread from west to east across Central Alabama this evening and overnight, as a cold front moves through the area. Storms could be strong to severe tonight, with 1.5 to 2 inches of rainfall expected across the area. Strong southerly winds tonight will become westerly and then northwesterly tomorrow. Speeds gradually decrease, with 20ft winds remaining at 8-12 mph through Friday afternoon. Low clouds and possibly localized fog is possible early Friday morning, with light rain showers or drizzle possible through the day. Drier air will spread into the area by the weekend, with RH values falling into the 30 percent range Saturday and Sunday afternoons. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 55 56 42 60 42 / 100 70 50 20 0 Anniston 56 58 42 61 43 / 100 70 50 20 0 Birmingham 54 55 43 63 46 / 100 70 40 10 0 Tuscaloosa 53 58 43 67 45 / 100 60 30 10 0 Calera 54 56 43 64 45 / 100 70 40 10 0 Auburn 60 61 44 61 44 / 100 60 30 20 0 Montgomery 58 60 44 66 45 / 100 60 30 10 0 Troy 60 61 44 65 43 / 100 60 30 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Apr 18, 4:44 PM CDT, 2 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 444 PM CDT Thu Apr 18 2019 ALZ011>015-017>050-200045- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 444 PM CDT Thu Apr 18 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Tonight. Tornadoes and damaging winds up to 60 mph are possible through 5 am for all of Central Alabama. Rainfall will be 1 to 3 inches overnight and these rain amounts may lead to localized flooding. Ahead of the line of thunderstorms, breezy conditions are expected with wind speeds of 15 to 25 mph with gusts to 35 mph. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Minor flooding is expected to continue along the Tombigbee River basin through at least Monday. Please refer to river warnings and statements for specific details. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed tonight.
In the hours before
Local storm report, Apr 18, 7:17 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
717 PM CDT THU APR 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 2 SE OAK GROVE 33.46N 87.14W
04/18/2019 JEFFERSON AL BROADCAST MEDIA
TREE DOWN ALONG LOCK 17 RD NEAR CONCORD, AL.
&&
MWLocal storm report, Apr 18, 7:18 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
718 PM CDT THU APR 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND DMG 3 W ROMULUS 33.15N 87.80W
04/18/2019 TUSCALOOSA AL EMERGENCY MNGR
TREES BLOWN DOWN.
&&
MALLocal storm report, Apr 18, 7:20 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
720 PM CDT THU APR 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 1 N UNIVERSITY OF ALABA 33.22N 87.55W
04/18/2019 TUSCALOOSA AL EMERGENCY MNGR
TREES BLOWN DOWN.
&&
MALLocal storm report, Apr 18, 7:22 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
722 PM CDT THU APR 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND DMG 1 WSW UNIVERSITY MALL 33.19N 87.54W
04/18/2019 TUSCALOOSA AL EMERGENCY MNGR
TREES BLOWN DOWN.
&&
MALLocal storm report, Apr 18, 7:25 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
725 PM CDT THU APR 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND DMG 1 WNW UNIVERSITY MALL 33.20N 87.54W
04/18/2019 TUSCALOOSA AL EMERGENCY MNGR
TREES BLOWN DOWN.
&&
MALLocal storm report, Apr 18, 7:32 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
732 PM CDT THU APR 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG 1 WSW CONCORD 33.46N 87.06W
04/18/2019 JEFFERSON AL EMERGENCY MNGR
TREE DOWN ON WHITE DRIVE IN CONCORD, AL.
&&
MWThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:16 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 63 min |
| Apr 18, 7:41 PM CDT | Areal Flood Advisory | BMX | Lamar, Marion | 3 hr |
| Apr 18, 7:52 PM CDT | Special Weather Statement | BMX | Coosa, Talladega | 53 min |
| Apr 18, 8:02 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 60 min |
| Apr 18, 8:09 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 66 min |
| Apr 18, 8:43 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 62 min |
| Apr 18, 8:54 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 47 hr |
| Apr 18, 8:58 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 47 hr |
| Apr 18, 9:20 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Montgomery, Pike | 35 min |
| Apr 19, 12:20 AM CDT | Special Weather Statement | BMX | Elmore, Lowndes, Montgomery | 55 min |
| Apr 19, 1:15 AM CDT | Special Weather Statement | BMX | Bullock, Elmore, Macon, Montgomery, Tallapoosa | 60 min |
| Apr 19, 1:23 AM CDT | Special Weather Statement | BMX | Pike | 67 min |
| Apr 19, 2:33 AM CDT | Special Weather Statement | BMX | Bullock, Chambers, Lee, Macon, Russell | 57 min |
| Apr 19, 3:38 AM CDT | River Flood Warning | BMX | Sumter | 7 hr |
| Apr 19, 4:05 AM CDT | Areal Flood Advisory | BMX | Lee, Macon | 3 hr |
| Apr 19, 5:37 AM CDT | Special Weather Statement | BMX | Russell | 23 min |
| Apr 19, 1:57 PM CDT | River Flood Warning | BMX | Chambers, Elmore, Macon, Randolph, Tallapoosa | 6 hr |
| Apr 19, 3:45 PM CDT | River Flood Warning | BMX | Elmore, Montgomery | 3 days |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.